MAUDE Adverse Event Report: NEUROLOGICA CORPORATION GMR40 RETROFIT KIT; DIGITAL RADIOGRAPHY GMR40

NEUROLOGICA CORPORATION GMR40 RETROFIT KIT; DIGITAL RADIOGRAPHY GMR40
Model Number GMR40
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Codes Abrasion (1689); Bruise/Contusion (1754)
Date of Event 09/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A design modification will be implemented to the detector bin.This system has been taken out of service until this modification is put in place.Additionally, the foot crush label will be added to all systems in the field and/or in inventory.The noted design modification, which will focus on raising the gap distance to a more acceptable level where this injury will not recur or other like solution.A customer service bulletin will be formalized to detail this situation and communicate it to all application and service staff.
 
Event or Problem Description
The x-ray technologist, while transporting portable machine with the retrofit equipment in a backwards motion caught her left foot from the underside of the detector bin of the retrofit unit where it sits close to the floor.This caused an injury to her foot (i.E.Bruising and induced pain).

Brand Name
GMR40 RETROFIT KIT
Common Device Name
DIGITAL RADIOGRAPHY GMR40
Manufacturer (Section D)
NEUROLOGICA CORPORATION
14 electronics ave
danvers MA 01923
MDR Report Key6926628
Report Number3004938766-2017-00010
Device Sequence Number11090821
Product Code KPR
UDI-Device Identifier10815411020298
UDI-Public10815411020298
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K171085
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Radiologic Technologist
Remedial Action Notification,Modification/Adjustment
Type of Report Initial
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Radiologic Technologist
Device Model NumberGMR40
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age2 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2017
Initial Report FDA Received Date10/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;